Alert archive / North Carolina / Gale Warnings in 2016

Gale Warning 19, NWS Newport/Morehead City, NC

April 8, 2016

NWS Newport/Morehead City, NC issued this gale warning at Apr 8, 2016, 3:03 AM EDT. It took effect at Apr 9, 2016, 10:00 AM EDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 8, 2016, 3:03 AM EDT (07:03 UTC)
In effect from
Apr 9, 2016, 10:00 AM EDT
Expired
Apr 9, 2016, 9:44 PM EDT
In force
12 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted.

641 
WHUS72 KMHX 080703
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
303 AM EDT FRI APR 8 2016

...GALE FORCE WINDS ARE EXPECTED TO DEVELOP AGAIN SATURDAY AS
ANOTHER STRONG COLD FRONT CROSSES THE WATERS...

.WINDS WILL DIMINISH AND SEAS WILL GRADUALLY SUBSIDE BELOW
ADVISORY LEVELS TODAY INTO THIS EVENING. THEN A STRONG COLD FRONT
WILL CROSS THE WATERS LATE TONIGHT FOLLOWED BY INCREASING WESTERLY
WINDS LATE TONIGHT AND SATURDAY WHICH WILL REACH GALE FORCE BY
SATURDAY AFTERNOON ACROSS THE SOUNDS AND COASTAL WATERS WITH SEAS
BUILDING 7 TO 10 FEET.

AMZ150-082000-
/O.CON.KMHX.SC.Y.0047.000000T0000Z-160408T1000Z/
/O.NEW.KMHX.GL.W.0019.160409T1600Z-160410T0600Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
303 AM EDT FRI APR 8 2016

...GALE WARNING IN EFFECT FROM NOON SATURDAY TO 2 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A GALE WARNING...WHICH IS IN EFFECT FROM NOON SATURDAY TO 2 AM
EDT SUNDAY.

* WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT SATURDAY.

* SEAS...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ152-154-082000-
/O.CON.KMHX.SC.Y.0047.000000T0000Z-160408T1600Z/
/O.NEW.KMHX.GL.W.0019.160409T1600Z-160410T0600Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
303 AM EDT FRI APR 8 2016

...GALE WARNING IN EFFECT FROM NOON SATURDAY TO 2 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A GALE WARNING...WHICH IS IN EFFECT FROM NOON SATURDAY TO 2 AM
EDT SUNDAY.

* WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT SATURDAY.

* SEAS...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ156-082000-
/O.CON.KMHX.SC.Y.0049.000000T0000Z-160408T1000Z/
/O.NEW.KMHX.GL.W.0019.160409T1600Z-160410T0600Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
303 AM EDT FRI APR 8 2016

...GALE WARNING IN EFFECT FROM NOON SATURDAY TO 2 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A GALE WARNING...WHICH IS IN EFFECT FROM NOON SATURDAY TO 2 AM
EDT SUNDAY.

* WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT SATURDAY.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ158-082000-
/O.CON.KMHX.SC.Y.0047.000000T0000Z-160408T1000Z/
/O.NEW.KMHX.GL.W.0019.160409T1600Z-160410T0600Z/
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
303 AM EDT FRI APR 8 2016

...GALE WARNING IN EFFECT FROM NOON SATURDAY TO 2 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A GALE WARNING...WHICH IS IN EFFECT FROM NOON SATURDAY TO 2 AM
EDT SUNDAY.

* WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT SATURDAY.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ130-131-135-082000-
/O.NEW.KMHX.GL.W.0019.160409T1600Z-160410T0300Z/
ALBEMARLE SOUND-ALLIGATOR RIVER-PAMLICO SOUND-
303 AM EDT FRI APR 8 2016

...GALE WARNING IN EFFECT FROM NOON TO 11 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A GALE WARNING...WHICH IS IN EFFECT FROM NOON TO 11 PM EDT
SATURDAY.

* WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT SATURDAY.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ136-137-082000-
/O.NEW.KMHX.SC.Y.0050.160409T1200Z-160410T0600Z/
PAMLICO AND PUNGO RIVERS-NEUSE AND BAY RIVERS-
303 AM EDT FRI APR 8 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SATURDAY TO 2 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM SATURDAY TO
2 AM EDT SUNDAY.

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
933 
WHUS72 KMHX 082028
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
428 PM EDT FRI APR 8 2016

...GALE FORCE WINDS ARE EXPECTED TO DEVELOP SATURDAY AS ANOTHER
STRONG COLD FRONT CROSSES THE WATERS...

.A STRONG COLD FRONT WILL CROSS THE WATERS LATE TONIGHT FOLLOWED
BY INCREASING WESTERLY WINDS LATE TONIGHT AND SATURDAY WHICH WILL
REACH GALE FORCE BY SATURDAY AFTERNOON ACROSS THE WATERS. SEAS
WILL BUILD TO 6 TO 9 FEET. LOW WATER LEVELS ARE EXPECTED ON THE
NEUSE...PAMLICO...PUNGO AND BAY RIVERS. 

AMZ136-137-090830-
/O.UPG.KMHX.SC.Y.0050.160409T1200Z-160410T0600Z/
/O.NEW.KMHX.LO.Y.0001.160409T1400Z-160410T0200Z/
/O.EXB.KMHX.GL.W.0019.160409T1400Z-160410T0000Z/
PAMLICO AND PUNGO RIVERS-NEUSE AND BAY RIVERS-
428 PM EDT FRI APR 8 2016

...LOW WATER ADVISORY IN EFFECT FROM 10 AM TO 10 PM EDT
SATURDAY...
...GALE WARNING IN EFFECT FROM 10 AM TO 8 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM EDT
SATURDAY. A LOW WATER ADVISORY HAS ALSO BEEN ISSUED. THIS LOW
WATER ADVISORY IS IN EFFECT FROM 10 AM TO 10 PM EDT SATURDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* WAVES...ROUGH. 

* WATER LEVELS...1 TO 2 FEET BELOW NORMAL.  

* IMPACTS...LOW WATER LEVELS WILL CAUSE NAVIGATIONAL PROBLEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

AMZ150-152-154-156-158-090830-
/O.EXT.KMHX.GL.W.0019.160409T1400Z-160410T0600Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
428 PM EDT FRI APR 8 2016

...GALE WARNING NOW IN EFFECT FROM 10 AM SATURDAY TO 2 AM EDT
SUNDAY...

* WINDS...NORTHWEST 25 TO 35 KT WITH GUSTS UP TO 45 KT.

* SEAS...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ130-131-135-090830-
/O.EXT.KMHX.GL.W.0019.160409T1400Z-160410T0300Z/
ALBEMARLE SOUND-ALLIGATOR RIVER-PAMLICO SOUND-
428 PM EDT FRI APR 8 2016

...GALE WARNING NOW IN EFFECT FROM 10 AM TO 11 PM EDT SATURDAY...

* WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
909 
WHUS72 KMHX 090713
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
313 AM EDT SAT APR 9 2016

...GALE FORCE WINDS ARE EXPECTED TO DEVELOP TODAY AND CONTINUE
INTO THIS EVENING AS ANOTHER STRONG COLD FRONT CROSSES THE
WATERS...

.A STRONG COLD FRONT WILL CROSS THE WATERS EARLY THIS MORNING
FOLLOWED BY INCREASING WESTERLY WINDS WHICH WILL REACH GALE FORCE
BY THIS AFTERNOON ACROSS THE WATERS. SEAS WILL BUILD TO 6 TO 9
FEET. LOW WATER LEVELS UP TO 2 FEET BELOW NORMAL ARE EXPECTED ON
THE NEUSE...PAMLICO...PUNGO AND BAY RIVERS.

AMZ136-137-092000-
/O.EXT.KMHX.GL.W.0019.160409T1400Z-160410T0200Z/
/O.CON.KMHX.LO.Y.0001.160409T1400Z-160410T0200Z/
PAMLICO AND PUNGO RIVERS-NEUSE AND BAY RIVERS-
313 AM EDT SAT APR 9 2016

...GALE WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 10 PM
EDT THIS EVENING...
...LOW WATER ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 PM EDT THIS EVENING...

* WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* WAVES...ROUGH.

* WATER LEVELS...1 TO 2 FEET BELOW NORMAL.

* IMPACTS...LOW WATER LEVELS WILL CAUSE NAVIGATIONAL PROBLEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

AMZ130-131-135-092000-
/O.EXT.KMHX.GL.W.0019.160409T1400Z-160410T0600Z/
ALBEMARLE SOUND-ALLIGATOR RIVER-PAMLICO SOUND-
313 AM EDT SAT APR 9 2016

...GALE WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 2 AM EDT
SUNDAY...

* WINDS...WEST 25 TO 35 KT WITH GUSTS UP TO 45 KT.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ150-152-154-156-158-092000-
/O.CON.KMHX.GL.W.0019.160409T1400Z-160410T0600Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
313 AM EDT SAT APR 9 2016

...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 2 AM
EDT SUNDAY...

* WINDS...WEST 25 TO 35 KT WITH GUSTS UP TO 45 KT.

* SEAS...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
579 
WHUS72 KMHX 091114
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
714 AM EDT SAT APR 9 2016

...GALE FORCE WINDS ARE EXPECTED TO DEVELOP TODAY AND CONTINUE
INTO THIS EVENING AS ANOTHER STRONG COLD FRONT CROSSES THE
WATERS...

.A STRONG COLD FRONT WILL CROSS THE WATERS EARLY THIS MORNING
FOLLOWED BY INCREASING WESTERLY WINDS WHICH WILL REACH GALE FORCE
BY THIS AFTERNOON ACROSS THE WATERS. SEAS WILL BUILD TO 7 TO
10 FEET. LOW WATER LEVELS UP TO 2 FEET BELOW NORMAL ARE EXPECTED
ON THE NEUSE...PAMLICO...PUNGO AND BAY RIVERS.

AMZ136-137-092000-
/O.CON.KMHX.GL.W.0019.160409T1400Z-160410T0200Z/
/O.CON.KMHX.LO.Y.0001.160409T1400Z-160410T0200Z/
PAMLICO AND PUNGO RIVERS-NEUSE AND BAY RIVERS-
714 AM EDT SAT APR 9 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* WAVES...ROUGH.

* WATER LEVELS...1 TO 2 FEET BELOW NORMAL.

* IMPACTS...LOW WATER LEVELS WILL CAUSE NAVIGATIONAL PROBLEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

AMZ150-152-154-156-158-092000-
/O.CON.KMHX.GL.W.0019.160409T1400Z-160410T0600Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
714 AM EDT SAT APR 9 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WINDS...WEST 25 TO 35 KT WITH GUSTS UP TO 45 KT.

* SEAS...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ130-131-135-092000-
/O.CON.KMHX.GL.W.0019.160409T1400Z-160410T0600Z/
ALBEMARLE SOUND-ALLIGATOR RIVER-PAMLICO SOUND-
714 AM EDT SAT APR 9 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WINDS...WEST 25 TO 35 KT WITH GUSTS UP TO 45 KT.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
129 
WHUS72 KMHX 092036
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
436 PM EDT SAT APR 9 2016

...GALE FORCE WINDS WILL CONTINUE INTO THIS EVENING...

.STRONG AND GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE THIS
EVENING...THEN GRADUALLY DIMINISH OVERNIGHT. SEAS 6 TO 8 FEET THIS
EVENING WILL GRADUALLY SUBSIDE LATE TONIGHT THROUGH SUNDAY. LOW
WATER LEVELS UP TO 2 FEET BELOW NORMAL ARE EXPECTED ON THE
NEUSE...PAMLICO...PUNGO AND BAY RIVERS THIS EVENING. 

AMZ136-137-100200-
/O.CON.KMHX.GL.W.0019.000000T0000Z-160410T0200Z/
/O.CON.KMHX.LO.Y.0001.000000T0000Z-160410T0200Z/
PAMLICO AND PUNGO RIVERS-NEUSE AND BAY RIVERS-
436 PM EDT SAT APR 9 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* WAVES...ROUGH.

* WATER LEVELS...1 TO 2 FEET BELOW NORMAL.

* IMPACTS...LOW WATER LEVELS WILL CAUSE NAVIGATIONAL PROBLEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

AMZ150-152-154-156-158-100600-
/O.CON.KMHX.GL.W.0019.000000T0000Z-160410T0600Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
436 PM EDT SAT APR 9 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WINDS...NORTHWEST 25 TO 35 KT WITH GUSTS UP TO 45 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ130-131-135-100600-
/O.CON.KMHX.GL.W.0019.000000T0000Z-160410T0600Z/
ALBEMARLE SOUND-ALLIGATOR RIVER-PAMLICO SOUND-
436 PM EDT SAT APR 9 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WINDS...NORTHWEST 25 TO 35 KT WITH GUSTS UP TO 45 KT.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
100 
WHUS72 KMHX 100144
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
944 PM EDT SAT APR 9 2016

...STRONG WINDS WILL CONTINUE THROUGH THE OVERNIGHT...

.STRONG AND GUSTY NORTHWEST WINDS WILL CONTINUE TONIGHT...THEN
GRADUALLY DIMINISH THROUGH SUNDAY MORNING. SEAS 6 TO 8 FEET THIS
EVENING WILL GRADUALLY SUBSIDE LATE TONIGHT THROUGH SUNDAY. LOW
WATER LEVELS UP TO 3 FEET BELOW NORMAL ON THE
NEUSE...PAMLICO...PUNGO AND BAY RIVERS WILL GRADUALLY RETURN TO
NEAR NORMAL LEVELS BY EARLY SUNDAY.

AMZ136-137-101200-
/O.CAN.KMHX.GL.W.0019.000000T0000Z-160410T0200Z/
/O.NEW.KMHX.SC.Y.0051.160410T0144Z-160410T1200Z/
/O.CAN.KMHX.LO.Y.0001.000000T0000Z-160410T0200Z/
PAMLICO AND PUNGO RIVERS-NEUSE AND BAY RIVERS-
944 PM EDT SAT APR 9 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY...
...GALE WARNING IS CANCELLED...
...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT
SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. THE LOW WATER
ADVISORY HAS BEEN CANCELLED.

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...AROUND 1 FOOT.

* WAVES...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ156-158-101200-
/O.CAN.KMHX.GL.W.0019.000000T0000Z-160410T0600Z/
/O.NEW.KMHX.SC.Y.0051.160410T0144Z-160410T1200Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
944 PM EDT SAT APR 9 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT
SUNDAY. THE GALE WARNING HAS BEEN CANCELLED.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ150-152-154-101345-
/O.CAN.KMHX.GL.W.0019.000000T0000Z-160410T0600Z/
/O.NEW.KMHX.SC.Y.0051.160410T0144Z-160410T1800Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
944 PM EDT SAT APR 9 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT
SUNDAY. THE GALE WARNING HAS BEEN CANCELLED.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ130-131-135-101200-
/O.CAN.KMHX.GL.W.0019.000000T0000Z-160410T0600Z/
/O.NEW.KMHX.SC.Y.0051.160410T0144Z-160410T1200Z/
ALBEMARLE SOUND-ALLIGATOR RIVER-PAMLICO SOUND-
944 PM EDT SAT APR 9 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT
SUNDAY. THE GALE WARNING HAS BEEN CANCELLED.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this gale warning went out at Apr 8, 1:01 AM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Apr 8, 1:01 AM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
101 AM EDT FRI APR 8 2016

.SYNOPSIS...
A SECONDARY COLD FRONT WILL MOVE OFFSHORE LATE TONIGHT. ANOTHER
COLD FRONT WILL MOVE THROUGH FRIDAY NIGHT. COLD HIGH PRESSURE WILL
BUILD IN FROM THE NORTHWEST SATURDAY AND SUNDAY. THE HIGH WILL
MOVE OFFSHORE EARLY NEXT WEEK. THE NEXT COLD FRONT WILL IMPACT THE
AREA TUESDAY INTO WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AS OF 100 AM FRIDAY...THE SECONDARY COLD FRONT WAS CURRENTLY
MOVING INTO THE COASTAL PLAIN OF NC WITH SCATTERED SHOWERS
OCCURRING AHEAD OF IT. THIS ACTIVITY HAS DIMINISHED IN AERIAL
COVERAGE AND INTENSITY OVER THE PAST HOUR AND SHOULD MOVE OFFSHORE
WITH THE COLD FRONT 9-10Z LATE TONIGHT. GUSTY SW WINDS WILL SLOWLY
DIMINISH AND WILL BECOME W BEHIND THE FRONT OVERNIGHT. GDNC IN
GOOD AGREEMENT WITH MIN TEMPS MID 40S INLAND TO LOWER 50S COAST.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 AM SATURDAY/...
AS OF 330 PM THURSDAY...ANOTHER SHRT WV WILL BE ROUNDING BASE OF
TROF DURING THE DAY BUT CONDITIONS LOOK TOO DRY FOR PCPN AND KEPT
DRY FCST. SOME INCREASE OF CU/SCU LIKELY WITH HEATING. WESTERLY
FLOW WILL LIMIT CAA...AND MOS GDNC IN GENERAL AGREEMENT OF MAX
TEMPS MID 60S INLAND TO AROUND 60 OBX.

&&

.LONG TERM /SATURDAY THROUGH FRIDAY/...
AS OF 3 PM THU...DRY COLD FRONT SWEEPS THROUGH SATURDAY MORNING
AND WILL BE WELL SOUTH BY EVENING WITH VERY WINDY CONDITIONS
THROUGHOUT THE AREA. WINDS WILL QUICKLY DIMINISH IN THE EVENING AS
THE SURFACE/UPPER RIDGE BUILDS IN FROM THE NORTHWEST. GUIDANCE
TEMPS FOR SAT NIGHT/SUN MORNING COMING IN A FEW DEGREES COOLER
THAN 24 HOURS AGO. LOWS WEST OF HIGHWAY 17 WILL BE IN THE UPPER
20S TO LOWER 30S...WITH MID 30S ELSEWHERE. THE RIDGE WILL QUICKLY
MOVE EAST SUNDAY EVENING WITH THE FLOW BECOMING SOUTHWEST WITH A
RESULTING JUMP IN HIGH TEMPS...GOING FROM MID 50S SUNDAY TO LOWER
70S MONDAY. RAIN RETURNS ON TUESDAY AND TUESDAY NIGHT WITH THE
NEXT COLD FRONT WHICH MOVES THROUGH TUESDAY NIGHT. GUIDANCE POPS
GIVING LIKELY FOR MUCH OF THE AREA BUT PREFER TO KEEP POPS IN THE
CHANCE CATEGORY FOR NOW. GFS AND ECMWF SHOWING SOME TIMING
DIFFERENCES WITH SURFACE AND UPPER FEATURES WEDNESDAY AND
ESPECIALLY THURSDAY. WILL CARRY 20-30% WEDNESDAY AND 40% THURSDAY.
MODELS SHOW ATMOSPHERE OVER THE AREA HAS POOR INSTABILITY SO WILL
LEAVE OUT MENTION OF THUNDER.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
SHORT TERM /THROUGH FRIDAY NIGHT/...
AS OF 100 AM FRIDAY...HIGH CONFIDENCE IN VFR CONDITIONS THROUGH
THE TAF PERIOD. SCATTERED SHOWER ACTIVITY OCCURRING AHEAD OF A
SECONDARY COLD FRONT SHOULD MOVE EAST OF THE TAF SITES BY
9Z FRIDAY. VFR CEILINGS SHOULD BECOME MOSTLY CLEAR BY 14Z FRIDAY.
ANOTHER COLD FRONT WILL APPROACH LATE IN THE DAY FRIDAY AND MOVE
INTO THE AREA FRIDAY EVENING WITH VFR CEILINGS DEVELOPING AND
ISOLATED SHOWERS POSSIBLE. WINDS WILL PICK UP FRIDAY MORNING FROM
THE WEST AND WILL GUST TO BETWEEN 15 AND 20 KNOTS.

LONG TERM /SAT THROUGH TUE/...
AS OF 3 PM THU...VFR THROUGH MONDAY NIGHT. THE MAIN CONCERN WILL
BE WIND ON SATURDAY AS A DRY COLD FRONT MOVES THROUGH. WINDS WILL
BE FROM THE WEST SOUTHWEST IN THE MORNING...BECOMING WEST
NORTHWEST IN THE AFTERNOON. SPEEDS WILL INCREASE QUICKLY FROM
10-20 KNOTS IN THE MORNING TO 20-30 KNOTS IN THE AFTERNOON. HIGH
PRESSURE WILL QUICKLY BUILD IN FROM THE NORTHWEST SATURDAY EVENING
WITH WINDS RAPIDLY DIMINISHING. SKC ON SUNDAY AS THE HIGH MOVES
OFF THE COAST. WINDS WILL BE NORTHWEST AROUND 5 KNOTS. SOUTHWEST
FLOW FORECAST SUNDAY NIGHT THROUGH TUESDAY. BREEZY CONDITIONS WILL
DEVELOP MONDAY AS A COLD FRONT APPROACHES WITH 15-20 KNOTS DURING
THE DAY...THEN 10-15 KNOTS TUESDAY ALONG WITH SUB-VFR IN SCATTERED
SHOWERS AS A COLD FRONT APPROACHES FROM THE WEST. THUNDER NOT
FORECAST AT THIS POINT AS ATMOSPHERE APPEARS TOO STABLE TO SUPPORT
IT.

&&

.MARINE...
SHORT TERM /THROUGH FRIDAY/...
AS OF 100 AM FRIDAY...GUSTY SOUTHWEST WINDS CONTINUE OVER THE
COASTAL WATERS BUT HAVE DIMINISHED OVER THE SOUNDS. NO CHANGES
NEEDED TO CURRENT SMALL CRAFT ADVISORIES AT THIS TIME AS SW/W
WINDS 15-25 KNOTS WITH GUSTS CLOSE TO 30 KNOTS AT DIAMOND BUOY
CONTINUING OVERNIGHT.

ELEVATED SEAS OF UP TO 10 FT CONTINUE OVER THE CENTRAL WATERS
NEAR DIAMOND BUOY WITH 5-7 FEET OVER NORTHERN AND 4-6 FEET
SOUTHERN SECTIONS. THESE SEAS GRADUALLY SUBSIDE WITH DIMINISHING
WINDS BY FRIDAY MIDDAY.

LONG TERM /FRI NIGHT THROUGH TUE/
AS OF 3 PM THU...WINDY CONDITIONS WILL BE THE RULE FOR THE MARINE
ZONES INTO SUNDAY WITH ROUGH SEAS ON THE COASTAL WATERS. A DRY
COLD FRONT WILL SWEEP THROUGH SATURDAY AND WILL BE FAR TO THE
SOUTH BY EVENING. HIGH PRESSURE BUILDS IN QUICKLY FROM THE
NORTHWEST INTO SUNDAY. PRESSURE GRADIENT WILL LOOSEN QUICKLY AS A
RESULT BUT SEAS WILL TAKE A LITTLE WHILE LONGER TO SUBSIDE. EXPECT
WINDS/SEAS BELOW SCA LEVELS BY SUNDAY EVENING. THE RIDGE WILL MOVE
OFF THE COAST SUNDAY EVENING WITH THE FLOW QUICKLY BECOMING
SOUTHWEST WHICH WILL CONTINUE INTO TUESDAY.

&&

.TIDES/COASTAL FLOODING...
AS OF 330 PM FRIDAY...FOR SATURDAY: WESTERLY GALES ARE EXPECTED
TO DEVELOP AND THIS WILL PRODUCE LOW WATER CONCERNS FOR THE
PAMLICO AND NEUSE RIVERS...AND COASTAL FLOODING CONCERNS FOR THE
SOUND SIDE OF THE OUTER BANKS AS GALE FORCE WINDS EXPECTED TO LAST
NEARLY 12 HOURS. THE WINDS WILL DIMINISH BY LATE SATURDAY EVENING.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EDT TODAY FOR AMZ152-154.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT EARLY THIS MORNING FOR
     AMZ150-156-158.

&&

SYNOPSIS...JME/JBM
NEAR TERM...JME/CTC
SHORT TERM...JBM
LONG TERM...HSA
AVIATION...JME/CTC/HSA/SGK
MARINE...JME/CTC/JBM/HSA
TIDES/COASTAL FLOODING...MHX
Hazardous weather outlook, Apr 7, 3:33 PM EDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
333 PM EDT THU APR 7 2016

NCZ029-044>047-079>081-090>094-098-081945-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW-
333 PM EDT THU APR 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CAROLINA AND EASTERN
NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ANOTHER COLD AND DRY AIRMASS WILL SPREAD INTO THE REGION THIS
WEEKEND. GUSTY WINDS AND LOW HUMIDITY WILL PRODUCE AN INCREASED
FIRE DANGER THREAT SATURDAY. THERE WILL BE A THREAT FOR A FROST
OR FREEZE SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-103-104-081945-
CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE-
333 PM EDT THU APR 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ANOTHER COLD AND DRY AIRMASS WILL SPREAD INTO THE REGION THIS
WEEKEND. GUSTY WINDS AND LOW HUMIDITY WILL PRODUCE AN INCREASED
FIRE DANGER THREAT SATURDAY. THERE WILL BE A THREAT FOR A FROST
OR FREEZE SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 3:00 AM EDTFreeze WatchMHXBeaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more24 hr
Apr 8, 3:03 AM EDTSmall Craft AdvisoryMHX13 hr
Apr 8, 3:28 PM EDTWind AdvisoryMHXBeaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more28 hr
Apr 8, 4:21 PM EDTCoastal Flood AdvisoryMHX36 hr
Apr 8, 4:28 PM EDTLow Water AdvisoryMHX29 hr
Apr 8, 4:34 PM EDTRed Flag WarningMHXBeaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more27 hr

Nearby

Gale Warnings in North Carolina, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.